Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is belching a side effect of byetta?

Premium Questions

Dr. Shivaprasad C MD

taste sensations are a common side effect of the medication? If not,is it a side effect at all of Byetta ...hi, I have just been started on Byetta 10microgram dosage. The... View answer

Answered by : Dr. Shivaprasad C ( Endocrinologist)
Dr. T Chandrakant MD

Hello I am a 35 year old mother of six for the past three month I've been experiencing heartburn gas belching an asset taste in my throat and now I'm experiencing left side pain the left side pain ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.   Shafi Ullah Khan MD

Hi, I take Tekturna and lisinopril , Tekturna in the a.m. and lisinopril in the pm. I keep reading about bad interactions - I am also diabetic taking metformin and glyburide and 2 shots of byetta dailey ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.  Chobufo Ditah MD

paxil one week had major side effects, took lisinipril 2 weeks stopped taking it, thought it was causing ...I have had chest pain on the left side for a month now, been to er several times and ck out... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Jasvinder Singh MD

. But the intervening period is quite harrowing. Is it a side effect of RABEKIND PLUS ? I observed that the difficulty ... suffering from phimosis for last two-three days. Is it due to any side... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Kathy Robinson MD

Soon will start on byetta and very worried about side effects. Have adhesions in my lower right side intestates. Have pain with it ,area growing together and they were unable to do colon tests... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr.  Shinas Hussain MD

in the hospital for treatment of Cellulitis. She was on IV meds Clindamycin and did not have any side effects. Today she has started belching, has gas, and it is uncontrollable. Could this possibly be... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

, as it was causing me to belch (burp). Is this a known side effect? My GP has now changed my tablets to amlodipine, and I have noticed the belching to be almost gone ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

Sunday night (15th of June) I m suffering from nausea, aching joints and belching nastily. Are these signs of conception or side effects of injections? And I want to know a quickest way to detect... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Sadiq Mughal MD

Hello, recently my primary care Dr. put me on Byetta for type 2 diabetes. I am worried about the slow digestion effect, as I had trouble with slow digestion before I started the medication. I am ... View answer

Answered by : Dr. Sadiq Mughal ( Critical Care Specialist)

Mobile Questions and Answers

Dr.    Prof. Kunal Saha MD

The unienzyme tablets are taken for the treatment of inflammatory-and-dystrophic diseases. It is good for treating bloating due to gas. They contain Fungal diastase, Papain, Simethicone, Nicotinamide, and Activated...

Dr. Divya Kuttikrishnan MD

Could you elaborate further... Any radiation of the pain to the back. Any burning sensation in the abdomen. belching, bloating, etc. How are your bowel and bladder habits.

Dr.     Sameer Kumar MD

i would suggest you to take PANTOP-40mg once a day for 3 days. This is a proton pump inhibitor and effective in dyspepsia, regards